Posted by Bennie Sue (184.108.40.206) on May 04, 2000 at 00:12:47:
In Reply to: help...need Pred dosage opinion posted by Adrian on May 03, 2000 at 19:45:34:
My sister has been on prednisone for over a year for her temporal arteritis. It has bad side effects, but she would have died without it.
If you recall there was a post recently where a doctor claimed that CH was an organic thing, an inflammation. Well, prednisone is an anti-inflammatory. Do you think there is a benefit to taking prednisone other than to make your other medicines get going faster? (That's why my doctor said he prescribed it for me.)
This is all very mysterious. Others have posted that they did not do as well after lowering the prednisone dosage. My sister went from 60mg a day and is now down to 12. But when she starts to have flare ups she has to up the dosage 1 or 2 mg for a while.
This may not help; I don't know much about medicines. But good luck, and do consult your doctor if the verapamil doesn't kick in as it should.
Post a Followup